4 Publications

Mark all

[4]
2018 | Conference Paper | IST-REx-ID: 184   OA
Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. 2018. Shellability is NP-complete. SoCG: Symposium on Computational Geometry, Leibniz International Proceedings in Information, LIPIcs, vol. 99. 41:1-41:16.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 701   OA
Kynčl J, Patakova Z. 2017. On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics. 24(3), 1–44.
View | Files available
 
[2]
2017 | Journal Article | IST-REx-ID: 610   OA
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. 2017. On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. 222(2), 841–866.
View | Files available | DOI | Download (ext.)
 
[1]
2015 | Conference Paper | IST-REx-ID: 1511
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. 2015. On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 34. 476–490.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

4 Publications

Mark all

[4]
2018 | Conference Paper | IST-REx-ID: 184   OA
Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. 2018. Shellability is NP-complete. SoCG: Symposium on Computational Geometry, Leibniz International Proceedings in Information, LIPIcs, vol. 99. 41:1-41:16.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 701   OA
Kynčl J, Patakova Z. 2017. On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics. 24(3), 1–44.
View | Files available
 
[2]
2017 | Journal Article | IST-REx-ID: 610   OA
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. 2017. On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. 222(2), 841–866.
View | Files available | DOI | Download (ext.)
 
[1]
2015 | Conference Paper | IST-REx-ID: 1511
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. 2015. On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 34. 476–490.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed